MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0609.1985.tb01720.x

Медицинская библиотека · Scandinavian journal of haematology · 1985

Hairy cell leukaemia occurring during phenytoin (diphenylhydantoin) treatment.

Gyte G M, Richmond J E, Williams J R, Atwood J L

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the case of a patient who developed hairy cell leukaemia (leukaemic reticuloendotheliosis) during phenytoin treatment. Hairy cells were identified by fluorescence, phase contrast and electron microscopy; they contained tartrate-resistant acid phosphatase activity, formed rosettes with mouse but not sheep erythrocytes and bore monoclonal surface immunoglobulin. Because of the association of pseudo- and true lymphomas with phenytoin it is possible that this lymphoproliferative disorder arose as a result of the treatment with phenytoin, possibly in conjunction with sulthiame.

Для цитирования: Gyte G M, Richmond J E, Williams J R, Atwood J L. Hairy cell leukaemia occurring during phenytoin (diphenylhydantoin) treatment.. Scandinavian journal of haematology. 1985. DOI: 10.1111/j.1600-0609.1985.tb01720.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.